# SDR RAIA00303078

- Difficulty date: March 18, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 14,971 hours, 16,961 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: 31056244
- Part serial: 9808145
- Condition: Inoperative
- Location: Beta System
- Part time: 3,468 hours, 4,240 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

STL- LEFT ENGINE GREEN BETA LIGHT WILL NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED NUMBER ONE ENGINE BETA PRESSURE SWITCH, LEAK AND OPS CHECK OK.
